# SDR FDEA201409292850

- Difficulty date: September 29, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 35,381 hours, 19,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321500
- Condition: Delaminated
- Location: Frames 10-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FROM Y0 TO LT NR 6 FLOOR SUPPORT DELAMINATED AT FRAMES 10 - 16.  CUT OUT THE DAMAGED PORTION AND DEBURRED IAW SRM 53-12-15  REPAIRED IAW SRM 53-12-15.
